Mar 18, 2005
Thank you for your attention dear Sir I am on medication for 12 month my CD4 ARE 450,several time for the past four month i lose blood frommy anal, I do not smok o drink o any drugs, i take my medication every 12 hrs.I leaving in one very poor country, the medication is very hard to by, I am on the sixty. thank you for your attention and consideration for every one is sich. By paul
| Response from Dr. Young
Thanks for your post.
If you have repeated episodes of blood in your stools, I'd let your doctor know. This symptom could be the result of something relatively minor (like hemmorrhoids) or an early sign of a more serious condition, like cancer.
Obviously, it's tough to distinguish these possibilities by the internet, so, please, contact your physician for an evaluation.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ear Infection After Sex With Stripper Worried I Have HIV
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
- Herpes After Licking Genital Worried I Have HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
- Can You Catch Hepatitis From Saliva?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.